×

zbMATH — the first resource for mathematics

Competitive and value allocations of large exchange economies. (English) Zbl 0376.90026

MSC:
91B60 Trade models
91A40 Other game-theoretic models
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Apostol, T, Mathematical analysis, (1957), Addison-Wesley Reading, Mass
[2] Aumann, R, Markets with a continuum of traders, Econometrica, 32, 39-50, (1964) · Zbl 0137.39003
[3] Aumann, R, Values of markets with a continuum of traders, Econometrica, 43, 611-646, (1975) · Zbl 0325.90082
[4] Aumann, R; Shapley, L, Values of non-atomic games, (1974), Princeton Univ. Press Princeton, N.J · Zbl 0311.90084
[5] Bahadur, R, Some limit theorems in statistics, (1971), SIAM Philadelphia · Zbl 0257.62015
[6] Bennet, G, Probability inequalities for the sum of independent random variables, Jasa, 57, (1962)
[7] Bewley, T, Edgeworth’s conjecture, Econometrica, 41, 415-452, (1974)
[8] Brown, D; Loeb, P, The value of a nonstandard competitive economy, ()
[9] Champsaur, P, Cooperation vs competition, J. econ. theory, 11, 394-417, (1975) · Zbl 0327.90035
[10] Debreu, G, Economies with a finite set of equilibria, Econometrica, 38, 387-392, (1970) · Zbl 0253.90009
[11] Debreu, G, The rate of convergence of the core of an economy, J. math. econ., 2, 1-7, (1975) · Zbl 0307.90007
[12] Debreu, G; Scarf, H, A limit theorem on the core of an economy, Internat. econ. rev., 4, 235-246, (1963) · Zbl 0122.37702
[13] Dierker, H, Smooth preferences and the regularity of equilibria, J. math. econ., 2, 43-63, (1975) · Zbl 0304.90016
[14] Guillemin, V; Pollack, A, Differential topology, (1974), Prentice-Hall Englewood Cliffs, N.J · Zbl 0361.57001
[15] Grodal, B, The rate of convergence of the core for a purely competitive sequence of economies, J. math. econ., 2, 171-186, (1975) · Zbl 0331.90018
[16] Harsanyi, J, A simplified bargaining model for the n-person cooperative game, Internat. econ. rev., 194-221, (1963) · Zbl 0118.15103
[17] {\scS. Hart}, Values of Non-differentiable Markets with a Continuum of Traders, J. Math. Econ., in press. · Zbl 0366.90014
[18] Hoeffding, W, Probability inequalities for sums of bounded random variables, Jasa, 58, 13-30, (1963) · Zbl 0127.10602
[19] Hildenbrand, W, Core and equilibria of a large economy, (1974), Princeton Univ. Press Princeton, N.J · Zbl 0351.90012
[20] Shapley, L, A value for n-person games, (), 307-317
[21] Shapley, L, Utility comparison and the theory of games, () · Zbl 0218.90088
[22] Shapley, L; Shapiro, N, Values of large gains I: A limit theorem, (), 2648
[23] Shapley, L; Shubik, M, Pure competition, coalitional power, and fair division, Internat. econ. rev., 10, 337-362, (1969)
[24] Shubik, M, Edgeworth market games, () · Zbl 0084.36403
[25] Smale, S, Global analysis and economics VI: geometric analysis of Pareto optima and price equilibria under classical hypothesis, J. math. econ., 3, 1-15, (1974) · Zbl 0348.90017
[26] Vind, K, Edgeworth-allocations in an exchange economy with many traders, Internat. econ. rev., 5, 165-177, (1964) · Zbl 0126.36401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.